Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 221–222 (Mi umn3299)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The theory of Jordan algebras with a minimum condition

A. M. Slin'ko


Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 259–260

Bibliographic databases:

MSC: 16N40, 16W10, 16P20, 16W55
Received: 07.05.1979

Citation: A. M. Slin'ko, “The theory of Jordan algebras with a minimum condition”, Uspekhi Mat. Nauk, 35:2(212) (1980), 221–222; Russian Math. Surveys, 35:2 (1980), 259–260

Citation in format AMSBIB
\Bibitem{Sli80}
\by A.~M.~Slin'ko
\paper The theory of Jordan algebras with a minimum condition
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn3299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571661}
\zmath{https://zbmath.org/?q=an:0435.17008|0457.17010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..259S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 259--260
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001656}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800018}


Linking options:
  • http://mi.mathnet.ru/eng/umn3299
  • http://mi.mathnet.ru/eng/umn/v35/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:90
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021